# SDR 2024FA0000239

- Difficulty date: March 15, 2024
- Submitted: March 20, 2024
- Operation: General aviation
- Aircraft: N8048Q
- Make and model: Piper PA-34-220T
- Aircraft serial: 348233064
- Aircraft time: 8,144 hours, 1 cycles
- Engine: Cont TSIO360KB
- Engine time: 1,641 hours, 1 cycles
- Propeller: Mcauly 3AF32C509
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: G156006
- Condition: Failed
- Location: Mlg
- Part time: 87 hours, 1 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ON LANDING THAT HE FELT THE AIRCRAFT YAWING TO THE RIGHT AND REALIZED HE HAD A FLAT TIRE. AIRPORT USED A SET OF DOLLIES TO MOVE THE AIRCRAFT BACK TO WINGS OF HOPE RAMP AREA. BOTH MAIN TIRES AND TUBES WERE REPLACED WITH NEW. WHEEL WAS DISASSEMBLED AND INSPECTED FOR DEFECTS NONE FOUND. INSPECTED TIRE FOR PUNCTURE OR DEFECTS. FOUND NO DEFINITIVE ANSWER AS TO CAUSE.
